# SDR 07FDEA02927

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53989388201
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME SEGMENT (A539-89388-201) ON C98 WITH CRACKED FIREWALL (P/N A539-89596-000).  REPAIR PERFORMED BY REPLACEMENT OF DAMAGED PART ON FRAME SECTION C98 AT P10 AND DOUBLER INSTALLATION ON FIREWALL, APPROVED BY EA 6-5319-106510 AND RAS/DAHAM/4022477/2007 ISS A.
